# SDR 112161

- Difficulty date: March 30, 2004
- Submitted: March 31, 2004
- Operation: Air carrier
- Aircraft: N148SD
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- Engine: Ge CT75A2
- Engine time: 28,109 hours, 31,956 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT THE CREW HEARD A LOUD BANG FROM THE LH ENGINE WHICH THEN HAD AN UNCOMMANDED SHUTDOWN. THE PROP FEATHERED AS IT SHOULD, THE CREW DECLARED AN EMERGENCY AND LANDED BACK IN BUF SAFELY. AFTER LANDING THE CREW INSPECTED THE LT ENG FOR SIGNS OF FOD INTAKE NONE WAS NOTED BY THE CREW.
